MAUDE Adverse Event Report: GA HEALTH COMPANY LIMITED DISPOSABLE ENDOSCOPE VALVES SET; SUCTION VALVE

GA HEALTH COMPANY LIMITED DISPOSABLE ENDOSCOPE VALVES SET; SUCTION VALVE
Model Number GAR004C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Suction valve reported fell apart and did not work from 2 lots.The events occurred outside the us.There is no patient injury reported.

Brand Name
DISPOSABLE ENDOSCOPE VALVES SET
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
GA HEALTH COMPANY LIMITED
unit 18, 21/f, metropole squar
2 on yiu street, shatin, n.t.
hong kong,
HK 
MDR Report Key10802110
Report Number3014749926-2020-00002
Device Sequence Number3949509
Product Code OCX
UDI-Device Identifier04897106950232
UDI-Public04897106950232
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/25/2023
Device Model NumberGAR004C
Device Lot Number19122008, 20031803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1